Aa
Aa
A
A
A
Close
1336302 tn?1275685585

How to come off my medications?

Hello,
I've been on Venlafaxine(Effexor) 75mg in the morning and also olanzipine 2.5mg at night.  My doctors and I now feel I'm ready to come off these and be happy and health naturally.  However I've tried coming off these before and I experienced weight loss, nausea, loss of appetite, insomnia and in general awful effects.  Any suggestions as to how to get off these safely?
Cheers,
Davina
3 Responses
1042487 tn?1275279899
The best method to come off Effexor is to taper it very slowly while taking choline & inositol supplementation to prevent the ''anticholinergic rebound'' that is cause most of the withdrawal symptoms.

Other supplements that can help with the withdrawal is B vitamin complex, Omega-3 (fish oil) and magnesium.

Please consult a pharmacist/doctor before using any supplements especially if you have a medical condition.

M4
1110049 tn?1409402144
Hi, This is a big issue on this site - withdrawal from Effexor - me included.  Look up old posts, as there is masses of information on this subject.

Good luck, and let us know how you get on.
Avatar universal
Let your doctor help you to get off the meds. Otherwise you may experience some serious side effects.
Have an Answer?

You are reading content posted in the Depression Community

Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.